53416

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Controllability and second-order necessary conditions for optimality

DOI: 

10.1070/SM9013

Наименование источника: 

  • Sbornik: Mathematics

Обозначение и номер тома: 

Т. 210, № 1

Город: 

  • Moscow

Издательство: 

  • Turpion Ltd

Год издания: 

2019

Страницы: 

1-23
Аннотация
Sufficient conditions for the local controllability of a control system of ordinary differential equations are presented. These conditions are meaningful in the case where the linear approximation of the system is not completely controllable. Second-order necessary conditions for optimality for the problem of optimal control are obtained as a corollary.

Библиографическая ссылка: 

Аваков Е.Р., Магарил-Ильяев Г.Г. Controllability and second-order necessary conditions for optimality // Sbornik: Mathematics. 2019. Т. 210, № 1. С. 1-23.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: